# SDR CALA2019101801772

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 64,817 hours, 27,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5713010920203
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PANEL BETWEEN FRAME 35-36 HOLE #7 IS CRACKED IN THE FITTING ABOVE THE PRESSURE PANEL CONTACT ENGINEERING FOR INSTRUC TIONS AND REPAIR BEFORE NEXT FLIGHT AD 2018-06-04 PER LCQ NON ROUTINE 9292325.  REMOVED AND REPLACED L/H CORNER FITTING FR36 IAW A319 SRM 51-42- 11 PARA 2F, EA 5330-05216 002.
